Some matrix inequalities of London type
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 35 (1996) no. 1, pp. 137-148
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1996_35_1_a13,
author = {Mond, Bertrand and Pe\v{c}ari\'c, Josip E.},
title = {Some matrix inequalities of {London} type},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {137--148},
year = {1996},
volume = {35},
number = {1},
mrnumber = {1485051},
zbl = {0963.15019},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a13/}
}
TY - JOUR AU - Mond, Bertrand AU - Pečarić, Josip E. TI - Some matrix inequalities of London type JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1996 SP - 137 EP - 148 VL - 35 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a13/ LA - en ID - AUPO_1996_35_1_a13 ER -
Mond, Bertrand; Pečarić, Josip E. Some matrix inequalities of London type. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 35 (1996) no. 1, pp. 137-148. http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a13/